# SDR RU3A20140127001

- Difficulty date: January 22, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT AFTER ILS APPROACH, CREW NOTED RED LIGHTS IN THE GEAR HANDLE & A BLINKING LDG TAXI LIGHT CAUTION ADVISORY ANNUNCIATOR.  THE LG RELAY CB WAS POPPED.  VISUALLY CONFIRMED THE RT MLG WAS PARTIALLY UP.  BEECH 300 POH ABNORMAL PROCEDURES FOLLOWED.  UNSAFE INDICATION CORRECTED, ATC NOTIFIED.  SAFE LANDING ACCOMPLISHED WITHOUT FURTHER INCIDENT.  CHECKED ACFT ON GND & WAS UNABLE TO DUPLICATE PROBLEM.
